# SDR DL72S000835

- Difficulty date: April 25, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- Aircraft time: 63,840 hours, 48,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN  FS 480 & 680 REVEALED A CRACK INDICATION IN THE LOWER ROW OF THE LOWER SKIN.  INTERNAL MFEC INSPECTION OF THE ENTIRE LAP CONFIRMED A SINGLE CRACKED FASTENER HOLE BETWEEN FS 640 & 660.  THE DAMAGED SECTION OF LAP JOINT WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3, FIG 5 AND ER/A 377137-14AD.
